Vibrocil nasal gel tube 12g

Vibrocil nasal gel tube 12g

Product Code: 9603
Availability: In Stock
$8.00USD
-+

Ask a question about this product

Composition

active ingredients:dimethindene maleate, phenylephrine;

1 g of the drug contains dimethindene maleate 0.25 mg, fenilafrina 2.5 mg

other ingredients:sorbitol (E 420), hypromellose, sodium phosphate, anhydrous,,citric acid,lavender oil, benzalkonium chloride, purified water.

The

Dosage form

nasal Gel.

basic physico-chemical properties:homogeneous gel from colorless to slightly yellowish with a slight smell of lavender.

The

drug description

sinologicheskoj Decongestants and other drugs for local use. Sympathomimetics, combinations excluding corticosteroids.

Code ATC R01A B.

The

Pharmacological properties

At all - a combination drug that contains phenylephrine and dimethindene.

Pharmacodynamics.the Drug reduces nasal discharge and helps cleanse the nasal passages without disturbing the physiological functions of the ciliated epithelium and mucous membrane of the nose.

Phenylephrine belongs to sympathomimetic amines. It is used as a nasal decongestant with moderate vasoconstrictor action, selectively stimulates alpha1adrenergic receptors of cavernous venous tissue of the nasal mucosa. Thus, quickly and permanently eliminates swelling of the nasal mucosa and its sinuses.

Gemeinden - antagonist of histamine H1-receptors - has anti-allergic effect. Effective when applied in low doses, is well tolerated.

Pharmacokinetics.Vibrocil used topically, so its activity does not correlate with the concentration of active substances in the blood plasma.

with occasional oral administration, the bioavailability of phenylephrine decreased to about 38% of metabolism at first pass in the intestine and liver, half - life-about 2.5 hours.

Systemic bioavailability of dimetindene after ingestion in the solution is about 70%, the elimination half-life of about 6:00.

Reading

adults and children over 6 years

symptomatic treatment of colds, nasal congestion, acute and chronic rhinitis, seasonal (hay fever) and non-seasonal allergic rhinitis, acute and chronic sinusitis, vasomotor rhinitis. Auxiliary therapy for acute otitis media.

Preparation for surgery in the nasal area and elimination of swelling of the nasal mucosa and sinuses after surgery.

gel Preparation is especially effective in case of dryness of the nasal mucosa, in the presence of crusts, after injury to the nose, as well as to prevent nasal congestion at night.

Contra

Hypersensitivity to fenilafrina, dimetindene maleate or to any of excipients.

because of the content of phenylephrine, the drug, like other vasoconstrictors, is contraindicated in atrophic rhinitis, closed-angle glaucoma, as well as in patients taking MAO inhibitors (MAO) or taking them the previous 14 days.

The

Interaction with other medicinal products and other forms of interaction

Concomitant use of THE drug with Mao inhibitors (MAO) and within 14 days after their use is contraindicated.

Should be used with caution in vasoconstrictor drugs with tricyclic and tetracyclic antidepressants and antihypertensive drugs such as ?-blockers, as their concomitant use can potentiate the effect pressornyi fenilafrina.

application Features

I suffered, like other sympathomimetic agents, should be used with caution by patients with a strong reaction to adrenergic substances, as manifested by such symptoms as insomnia, dizziness, tremor, cardiac arrhythmia or high blood pressure.

I suffered it is impossible to apply continuously for more than 7 days. Prolonged or excessive use of drug may cause tachyphylaxis and rebound effect (drug-induced rhinitis).

As with other vasoconstrictors, do not exceed the recommended dose. Excessive use of the drug, especially in children and elderly patients, can cause manifestations of systemic action of the drug.

care should be taken to prescribe the drug to patients with cardiovascular diseases, patients with hypertension, hyperthyroidism, diabetes mellitus and patients with bladder neck obstruction (eg prostatic hypertrophy).

because of the content of H1-antigistaminnoe means of dimetindene maleate Vibrocil be used with caution to patients with epilepsy.

Use in pregnancy and lactation

examination of the use fenilafrina and dimetindene maleate during pregnancy and lactation have not been conducted. Taking into account the potential systemic vasoconstricting effect of phenylephrine, it is recommended to refrain from using the drug during pregnancy.

it is Recommended to refrain from using the drug during breastfeeding.

fertility

there are No adequate data on the effect fenilafrina and dimetindene maleate on fertility in humans.

The

Ability to influence the reaction rate when driving motor transport or operating other mechanisms

has No effect.

Method of application and doses

Before the introduction of the drug should thoroughly clean the nose.

Children aged 6 yearsand adults:

lubricate each nostril as deeply as possible 3-4 times a day with a Small amount of gel. It is recommended to carry out the last application directly before going to bed.

the duration of treatment should not exceed 7 days and depends on the course of the disease.

the use of the drug in children aged 6 to 12 years should be supervised by adults.

The

Children

This dosage form of the drug is used in children aged 6 years.

Children under 6 years of age must use a different dosage form, namely Vibrozil, production drops.

Overdose

In case of overdose the drug Vibrocil gel nasal, can cause sympathomimetic effects as increased heart rate, premature contraction of the ventricles of the heart, pain in the head, shaking or tremor, mild tachycardia, hypertension, agitation, insomnia, and pallor. Overdose drug may cause moderate sedation, dizziness, fatigue, stomach pain, nausea, vomiting and mild anticholinergic effects.

Treatment:the use of activated charcoal may be laxatives younger children (gastric lavage is not required); adults and older children are prescribed a large amount of liquid for drinking.

fenilafrina Induced hypertension can be eliminated by applying the alpha-adrenergic receptors.

Side effects

the drug is Usually well tolerated. The adverse reactions listed below are divided in frequency as follows: very often (?1/10), often (?1/100 to <1/10), infrequently (?1/1000 to <1/100), rarely (?1/10000 to <1/1000), very rarely (<1/10000), the frequency is unknown (cannot be determined from the available data).

respiratory system, chest and mediastinum: rarely - discomfort in the nasal cavity, dryness of the nasal cavity, bleeding from the nose.

General disorders and reactions at the injection site: rarely - burning sensation at the application site; very rarely - General weakness, development of allergic reactions (in particular, local reactions from the skin, itching of the body, swelling of the eyelids, face).

The

shelf Life

3 years.

storage Conditions

Store at a temperature not exceeding 30 ° C.

keep out of reach of children.

The

Packaging

12 g per tube; 1 tube in a cardboard box.

The

Category vacation

over the counter.

The

Manufacturer

Novartis consumer Health SA/Novartis Consumer Health SA.

location of the manufacturer and address of the place of business

Ruth de Letra 2, 1260 nion, Switzerland/Route de l'etraz 2, 1260 Nyon, Switzerland.

asibrox 600mg tablets

Asipex effervescent tablets of 600 mg № 10 is used to eliminate dry cough. The main active ingredient of the preparation is acetylcysteine. The component facilitates the discharge of phlegm and reduces viscosity of bronchial secretion.

Assignment

the Drug is used for:

    The
  • Pneumonia.
  • The
  • Laryngotracheitis.
  • The
  • Acute and chronic bronchitis.
  • The
  • Bronchial asthma.

Asipex allows to facilitate the discharge of secret for chronic and acute sinusitis. The drug has pneumoproteins and antioxidant properties, improving blood glutathione synthesis. Thanks to this tool can be used as an antidote in cases of poisoning by phenol, paracetamol and aldehydes.

Dosage and method of application

Tablets are used for oral administration. Dissolve one tablet of the drug in 200 ml of water, stir. The tablet should be taken immediately after meals. You can not drink the drug, if after dissolving the tablets took more than 2 hours. Adolescents from 14 years and adults are recommended to use 1 tablet of Acebrock times a day. Children from 2 to 7 years - ? tablets dissolved in a glass of water once a day. The course of therapy should be from 5 to 7 days. 

& nbsp;

Write a review

Note: HTML is not translated!
    Bad           Good

Recently viewed

Pharmacy03.com © 2019